bipolar bipolar 2 borderline personality disorder

No More Med…

sooooo as you can tell by the title i decided to stop the new medicine that i was prescribed… it was Mirtazapine… the reason i stopped taking it is because the side effect of hunger was impossible for me to really handle… i was literally impossible for me to deal with…i was hungry… borderline starving all the time and with my previous weight problem..i didnt want to continue the risk of gaining all of my weight back.

I went to my weight watchers meeting and with only a few days of taking this medicine, i had gained 4 lbs… and that’s 4 lbs too much for me…. so guess what…

i started taking my seroquel again…

i dont know what the heck i’m doing… i know i’m probably just screwing up my brain chemistry

26 comments

  1. I’m starting lamictal again. Supposedly it won’t make me gain weight. The combo before packed 40lbs on me. I tried to let it go but now I’m fighting off the old bad stuff. Sigh. These side effects are insane.

    Liked by 1 person

      1. Yeah – but it’s always been combined with something. My new doctor thinks just lamictal at a higher dose might work better. He said once I’m stable he wants to add vyvanse to help with the bulimia. Kinda stoked about that actually.

        Liked by 1 person

      2. Will do. The guy I’m seeing now seems to have his shit together. He goes “all your other doctors gave you a label and treated you to the label. But you’re not a statistic. You’re not a common patient. You have a little bit of everything, so instead of treating labels, let’s try medications specific to symptoms. You have mood instability, you have eating disorders, and you have attention issues. Those are what causes you the most distress, so let’s treat it. One at a time”

        Liked by 1 person

      1. Abilify turned off my capacity to be human and turned me into jigglypuff – and not in the adorable way. I literally couldn’t cry, talk, or laugh. I gave one word answers. My doctor went “oh you’re just not used to not having mania” I’m like “I’m sorry, I need to be manic to feel feelings?!” You’re fired. Hahaha

        Liked by 1 person

      2. Yeah my new doctor says most people complain about that with abilify. I really don’t get why they keep pushing drugs with side effects like this.

        “Hey this will stop your depression so well you won’t feel any emotions!!!”

        Liked by 2 people

      3. Very true. I can’t think of anything that didn’t completely screw me up. I think the Lithium was the worst for me. So far the lamictal hasn’t done anything but I’m only on 25 mg titrating up.

        Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s